Search the Community
Showing results for tags 'meds'.
Found 3 results
tlehmbecker posted a topic in Symptoms: Descriptions, Discussion, DebateI know that in general, SSRIs, atypical antipsyhotics, and a handful of other drugs often make HPPD worse for most people, but what I've been wondering is the time course it took for symptoms to worsen. Basically, when it got worse from the meds, how long did it take? Was it instantaneous (day of taking/within hours of taking) or did it take awhile to notice an increase in symptoms (say a couple days to a couple weeks)? Mainly wondering because my pdoc wants me to try haloperidol, a first generation (typical) antipsychotic since it had some literature support (the 1971 Moskowitz study and A.G. Lerner's clinical review) for treating HPPD and for the fact that I am developing (mild) schizophrenia (I technically am schizophrenic according to the DSM since my mild symptoms persisted for at least 6 months. Also, as a side note, these symptoms were present before I got HPPD, so they may be causing my HPPD or this can be seen as evidence that they're unrelated since the visual symptoms developed spontaneously overnight). I have an appt. with him in just over a week from now, and I want to at least say I've tried it, but I'm sort of afraid to if it's going to make my symptoms worse instantly. I'm not too worried about anxiety and DP/DR since those are pretty much nonexistent right now thanks to clonazepam and lamotrigine (and learning mindfulness and grounding techniques, which I highly recommend if you want to treat your anxiety or DP/DR without meds).
Ok, just went to my local GP told him about my hppd and that i would like to try sinemet to combat some of my visual symptoms mainly being after images and the starbursting as i have been told by people on the forum this med might give me a significant reduction of these symptoms. They are SINEMET 100/25 to be take twice daily (which i will start tommorow after breakfast) It contains 100mg levodopa and 25 mg carbidopa. Now what i wanted to ask is there anything i should be aware of that may happen upon taking this medication, i would like to be prepared the doctor said it could cause a sudden drop in blood pressure and cause drowsiness. Is there any other effects or long term effects i should be aware of? Also for those people this has worked for, how long roughly till i see a result?